# SDR AALA201902049006

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,116 hours, 9,832 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY DOOR WAS STICKING AND VERY HARD TO OPEN.  ADJUSTED THE LAVATORY DOOR IAW AMM 25-41-02-802-001. OPS CHECKED GOOD.
